Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

sufferinginsandiego

Member
  • Content Count

    7
  • Joined

  • Last visited

Community Reputation

0 Neutral

About sufferinginsandiego

  • Rank
    New Member
  1. I think what you're referring to are ice pick scars. They're called such because it looks like the surface of ice when it's been struck by an ice pick.
  2. Have you only been taking erythromycin or have you used other medicines as well? From what I know, erythromycin is an antibiotic--so the only job it does is kill bacteria and prevent breakouts, it has no effect on oil production. Have you used oil control products as well?
  3. I had that reaction to RetinA Micro, and my derm told me to immediately stop. It was as if a white postule almost instantaneously showed up in each spot where I applied the cream/gel. Not sure if this is purging or if my skin is just not reacting well. Either way, what did you mean by "draining"? Will it drain on its own or do you have to do it?
  4. Could you clarify what you mean by antibiotics never really "cure" acne? I figure... if they can kill the bacteria that cause the inflammation, then they're doing a whole lot to prevent the entire thing from happening, right? Antibiotics aren't just treating the pimples that are already there.
  5. I'm in a very similar situation! My BCP was switched from Orthro-Tricyclen Lo to Levora earlier this year and slowly but surely, I started getting mad breakouts. What really opened the can of worms on me was when I tried Murad--instead of making my face better it made it MUCH WORSE. I went from mild to severe acne. I also tried Retin-A Micro and it seemed to have the same effect as the Murad, so perhaps we have the same type of skin. I'm also a compulsive skin-picker and concealer-dabber.
  6. I don't have any recommendations for you, but if acne isn't accompanying your oily skin, then you should be grateful, buddy! The oily skin may seem like a curse now, but it'll keep your skin young when you get old.
  7. THIS EXACT THING HAPPENED TO ME TOO. I had mild acne and oily skin up until I started using Murad. The health of my skin as well as my confidence has just gone downhill from there. I stopped after a month, got my money back, but my skin is still in a terrible state. Why hasn't it gotten better since I stopped?
×